Alert archive / Wisconsin / Gale Warnings in 2016

Gale Warning 11, NWS Milwaukee, WI

April 9, 2016

NWS Milwaukee, WI issued this gale warning at Apr 9, 2016, 3:46 PM CDT. It took effect at Apr 10, 2016, 4:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 9, 2016, 3:46 PM CDT (20:46 UTC)
In effect from
Apr 10, 2016, 4:00 AM CDT
Expired
Apr 10, 2016, 3:00 PM CDT
In force
11 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

004 
WHUS73 KMKX 092046
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CDT SAT APR 9 2016

...STRONG WINDS AND HIGH WAVES LATER TONIGHT INTO SUNDAY...

.A LOW PRESSURE SYSTEM WILL APPROACH LAKE MICHIGAN FROM THE
NORTHERN PLAINS LATER TONIGHT AND SUNDAY. STRONG SOUTH TO
SOUTHEAST WINDS WILL DEVELOP AHEAD OF THIS LOW PRESSURE SYSTEM.
GUSTS WILL REACH 35 KNOTS...WITH HIGH WAVES DEVELOPING DURING
THIS PERIOD. WINDS AND WAVES WILL SLOWLY SUBSIDE SUNDAY AFTERNOON. 

LMZ643>646-100500-
/O.UPG.KMKX.GL.A.0006.160410T0900Z-160410T1800Z/
/O.NEW.KMKX.GL.W.0011.160410T0900Z-160410T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 PM CDT SAT APR 9 2016

...GALE WARNING IN EFFECT FROM 4 AM TO 1 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 1 PM CDT SUNDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS LATE
  TONIGHT INTO SUNDAY MORNING...WITH FREQUENT GUSTS TO 35 KNOTS.

* WAVES: BUILDING TO 5 TO 7 FEET LATER TONIGHT INTO SUNDAY
  MORNING...THEN SLOWLY SUBSIDING IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
4 follow-up statements
661 
WHUS73 KMKX 100227
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CDT SAT APR 9 2016

...STRONG WINDS AND HIGH WAVES LATER TONIGHT INTO SUNDAY...

.A LOW PRESSURE SYSTEM WILL APPROACH LAKE MICHIGAN FROM THE
NORTHERN PLAINS LATE TONIGHT AND SUNDAY. STRONG SOUTH TO
SOUTHEAST WINDS WILL DEVELOP AHEAD OF THIS LOW PRESSURE SYSTEM.
GUSTS WILL REACH 35 KNOTS...WITH HIGH WAVES DEVELOPING DURING THIS
PERIOD. WINDS AND WAVES WILL SLOWLY SUBSIDE SUNDAY AFTERNOON.

LMZ643>646-101030-
/O.CON.KMKX.GL.W.0011.160410T0900Z-160410T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 PM CDT SAT APR 9 2016

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT SUNDAY...

* WINDS: SOUTHEAST TO SOUTH INCREASING TO 15 TO 25 KNOTS LATE
  TONIGHT INTO SUNDAY MORNING...WITH FREQUENT GUSTS TO 35 KNOTS.

* WAVES: BUILDING TO 5 TO 7 FEET LATER TONIGHT INTO SUNDAY 
  MORNING...THEN SLOWLY SUBSIDING IN THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
105 
WHUS73 KMKX 100812
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 AM CDT SUN APR 10 2016

...STRONG SOUTHEAST WINDS AND HIGH WAVES THIS MORNING...

.A TROUGH OF LOW PRESSURE EXITING THE PLAINS WILL APPROACH LAKE
MICHIGAN TODAY. STRONG SOUTHEAST WINDS WILL CONTINUE AHEAD OF
THE TROUGH. GUSTS WILL REACH 35 KNOTS...WITH HIGH WAVES. 
WINDS AND WAVES WILL SLOWLY SUBSIDE THIS AFTERNOON AS THE TROUGH
NEARS LAKE MICHIGAN.

LMZ643>646-101615-
/O.CON.KMKX.GL.W.0011.160410T0900Z-160410T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 AM CDT SUN APR 10 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* WINDS: SOUTHEAST TO 30 KNOTS...WITH FREQUENT GUSTS TO 35 KNOTS.

* WAVES: 7 TO 9 FEET THIS MORNING...THEN SLOWLY SUBSIDING IN THE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
379 
WHUS73 KMKX 101411
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 AM CDT SUN APR 10 2016

...STRONG SOUTHEAST WINDS AND HIGH WAVES WILL DIMINISH LATER
TODAY...

.A NEARBY WARM FRONT AND APPROACHING LOW PRESSURE WILL CONTINUE TO
BRING STRONG GUSTY WINDS TO THE NEAR SHORE WATERS OF LAKE MICHIGAN
TODAY. THE STRONGEST WINDS ARE EXPECTED THROUGH EARLY
AFTERNOON...BEFORE BEGINNING TO SLOWLY DIMINISH. HIGH WAVES WILL
SLOWLY SUBSIDE LATER THIS AFTERNOON AND EVENING.  

A GALE WARNING IS IN EFFECT THROUGH 3 PM CDT. WINDS AND WAVES WILL
LIKELY REMAIN AT SMALL CRAFT ADVISORY CONDITIONS INTO TONIGHT. 

LMZ643>646-102000-
/O.EXT.KMKX.GL.W.0011.000000T0000Z-160410T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
911 AM CDT SUN APR 10 2016

...GALE WARNING NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. 

* WINDS: SOUTH TO SOUTHEAST 15 TO 30 KNOTS...WITH FREQUENT GUSTS
  TO 35 KNOTS DIMINISHING THIS AFTERNOON. 

* WAVES: 5 TO 9 FEET...SLOWLY SUBSIDING LATER IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
396 
WHUS73 KMKX 102008
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 PM CDT SUN APR 10 2016

...GUSTY WINDS AND HIGH WAVES GRADUALLY SUBSIDING INTO THIS
EVENING...

.THE GUSTY SOUTH TO SOUTHWEST WINDS WILL VEER WEST AND WEAKEN
INTO THIS EVENING...AS A COLD FRONT MOVES EAST THROUGH THE AREA.
HIGH WAVES WILL GRADUALLY SUBSIDE AS WELL...LOWERING FROM SOUTH TO
NORTH ACROSS THE NEARSHORE WATERS INTO THIS EVENING.

GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE MONDAY MORNING
INTO THE AFTERNOON...AS A COOLER AIRMASS MOVES INTO THE AREA. A
SMALL CRAFT ADVISORY MAY BE NEEDED FOR THIS PERIOD.

LMZ645-646-110000-
/O.EXP.KMKX.GL.W.0011.000000T0000Z-160410T2000Z/
/O.NEW.KMKX.SC.Y.0037.160410T2008Z-160411T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
308 PM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS. WINDS WILL DIMINISH
  TO 10 TO 20 KNOTS BY EARLY THIS EVENING...VEERING WEST IN THE
  EVENING.

* WAVES: 3 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET BY EARLY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-110300-
/O.EXP.KMKX.GL.W.0011.000000T0000Z-160410T2000Z/
/O.NEW.KMKX.SC.Y.0037.160410T2008Z-160411T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
308 PM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS...WITH GUSTS TO 30
  KNOTS. WINDS WILL WEAKEN TO 10 TO 20 KNOTS EARLY THIS
  EVENING...VEERING WEST IN THE EVENING.

* WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 4 FEET BY THE MIDDLE
  EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Apr 9, 3:25 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 9, 3:25 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT SAT APR 9 2016

.TONIGHT AND SUNDAY...FORECAST CONFIDENCE - HIGH.

12Z MODEL RUNS ARE REMAINING FAIRLY CONSISTENT WITH THE MIXED
PRECIPITATION DEVELOPING ACROSS THE AREA LATER TONIGHT...THEN
TRANSITION TO ALL RAIN BY MID MORNING SUNDAY. THIS WAS BEING DRIVEN
BY STRONG WARM AIR ADVECTION AND THE LOW LEVEL JET NOSE/LOW LEVEL
FRONTOGENESIS RESPONSE OVER THE AREA. COLD FRONT THEN MOVES EAST
THROUGH THE AREA LATER SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING.

AREA FORECAST SOUNDINGS HAVE REMAINED CONSISTENT AS WELL WITH THE
PRECIPITATION TYPES AND TRANSITION LATER TONIGHT INTO EARLY SUNDAY
MORNING. IT LOOKS TO BE SNOW INITIALLY IN THE NORTHEAST HALF OF THE
AREA...WITH A MIX OF SLEET AND FREEZING RAIN GENERALLY FROM PORTAGE
TO LAKE GENEVA...AND MAINLY RAIN SOUTHWEST OF THERE...DEVELOPING
LATER TONIGHT.

THIS WILL GRADUALLY MIX WITH AND CHANGE TO RAIN BY MID MORNING FROM
SOUTHWEST TO NORTHEAST...AS SURFACE TEMPERATURES WARM ABOVE
FREEZING. GUSTY SOUTH TO SOUTHEAST WINDS ARE EXPECTED DURING THIS
TIME AS WELL...WITH A TIGHT PRESSURE GRADIENT. THERE WILL BE A
COMBINATION OF LIGHT SNOW/SLEET/ICE ACCUMULATIONS IN THE 07Z TO 13Z
TIMEFRAME...IN COMBINATION WITH THE GUSTY WINDS...TO CAUSE TRAVEL
PROBLEMS. SO...DECIDED TO GO WITH A WINTER WEATHER ADVISORY FOR THE
NORTHEAST HALF OF THE AREA DURING THIS PERIOD.

THE LIGHT RAIN SHOULD TRANSITION TO MORE RAIN SHOWERS DURING THE
AFTERNOON...AS UPWARD VERTICAL MOTION WEAKENS SOMEWHAT AND FRONTAL
BOUNDARY APPROACHES. TOOK OUT THUNDER WORDING...AS NAM HAD SMALL
AMOUNTS OF ELEVATED CAPE DURING THE AFTERNOON...WITH THE GFS SHOWING
NONE. TEMPERATURES WILL REMAIN ON THE COOL SIDE SUNDAY...WITH STRONG
INVERSION BELOW THE WARM LAYER.

.SUNDAY NIGHT THROUGH TUESDAY...FORECAST CONFIDENCE - HIGH.

WILL CONTINUE SHOWER THREAT ACROSS CWA EARLY MONDAY EVENING AS
SURFACE COLD FRONT AND LOW LEVEL TROF EXIT SOUTHEAST WI.  INCREASING
LOW LEVEL WINDS FROM THE NORTHWEST BEHIND DEPARTING TROF WILL PULL
COOLER...DRIER AIR ACROSS SRN WI LATER SUNDAY NIGHT...ENDING LIGHT
RAIN THREAT AND CLEARING SKIES.  LINGERING THERMAL TROF AND COLD AIR
ADVECTION WL LIKELY RESULT IN SOME CU DEVELOPMENT ON MONDAY ALONG
WITH BREEZY NORTHWEST WINDS.  DESPITE SOME SUNSHINE...DAYTIME TEMPS
WL ONLY WARM INTO THE LOW TO MID 40S.  THE BELOW NORMAL TEMPERATURES
WILL CONTINUE INTO TUESDAY AS HIGH PRESSURE AND LIGHT WINDS BUILD
INTO THE REGION.  A GRADUAL WARMUP WILL COMMENCE WEDNESDAY AS MID-
LEVEL STEERING FLOW TURNS MORE ZONAL.

.EXTENDED PERIOD...

TUESDAY NIGHT THROUGH SATURDAY...FORECAST CONFIDENCE - MEDIUM TO
HIGH.

MEDIUM RANGE GUIDANCE REMAINS IN GOOD AGREEMENT ON DRY CONDITIONS
EXPECTED FOR THE BULK OF THIS PERIOD.  WEAKENING UPPER LEVEL TROF
OVER SRN CANADA AND GTLAKES WL MOVE OFF TO THE EAST ON
TUESDAY...SUCCUMBING TO MORE W-NW UPPER LEVEL STEERING FLOW.  THIS
FLOW WL LIKELY TURN MORE ZONAL AROUND MID-WEEK AND MORE SWLY TOWARD
THE END OF THE WEEK ERN PACIFIC LONG WAVE TROF SPREADS EWD ACROSS
WESTERN CONUS.  AMPLIFYING HIGH PRESSURE RIDGE AHEAD OF THIS TROF
SHOULD RESULT IN A PERIOD OF DRY WEATHER ACROSS THE REGION AND ALSO
SERVE TO KEEP CHANCES OF -SHRA ASSOCIATED WITH MIGRATING CUT-OFF LOW
PRESSURE TO THE SOUTH OF WI LATE IN THE WEEK.  EVENTUALLY...PIECE OF
ENERGY WILL GET EJECTED NORTHEAST INTO THE UPPER MIDWEST AND WL
BRING INCREASING THREAT OF -SHRA TO THE AREA NEXT WEEKEND.

LATEST ECMWF SLIGHTLY QUICKER IN MOISTURE RETURN AND INTRODUCING
SHRA THREAT TO SRN WI FRI NIGHT INTO SAT WHILE GFS SLOWER AND HOLD
OFF WITH SHRA THREAT UNTIL LATE IN THE WEEKEND.

NEVER THE LESS...WITH STEERING WINDS BECOMING MORE ZONAL TO SWLY
DURING THE PERIOD...EXPECT DAYTIME TEMPS TO RISE TO NEAR AND THEN
ABOVE NORMAL FROM WED INTO THE WEEKEND.  ONSHORE BREEZES WL KEEP
LAKESHORE AREAS CONSIDERABLY COOLER HOWEVER.

&&

.AVIATION/00Z TAFS/...

VFR CONDITIONS ARE EXPECTED INTO THIS EVENING...AS HIGH PRESSURE
MOVES SOUTHEAST OF THE AREA. LAKE BREEZE WILL LINGER UNTIL SUNSET AT
THE EASTERN SITES...WITH EAST TO SOUTHEAST WINDS. LIGHT SOUTH TO
SOUTHEAST WINDS ARE EXPECTED AT MADISON UNTIL EARLY EVENING.
SCATTERED DIURNAL CUMULUS IS EXPECTED TO DIMINISH BY SUNSET.

MIDDLE TO HIGH CLOUDS WILL GRADUALLY MOVE SOUTHEAST INTO THE AREA
THIS EVENING...BECOMING OVERCAST LATER TONIGHT AND LOWERING. GUSTY
SOUTH TO SOUTHEAST WINDS ARE EXPECTED TO DEVELOP THIS
EVENING...LINGERING LATER TONIGHT INTO SUNDAY MORNING. THE WINDS
SHOULD WEAKEN AND VEER SOUTHWEST TO WEST LATER IN THE AFTERNOON...AS
A COLD FRONT MOVES EAST THROUGH THE AREA.

A PERIOD OF MIXED PRECIPITATION IS EXPECTED ACROSS TAF SITES LATER
TONIGHT...DEVELOPING BY AROUND 07Z SUNDAY. IT SHOULD BEGIN AS LIGHT
SNOW AT THE EASTERN SITES...THEN MIX WITH LIGHT SLEET AND LIGHT
FREEZING RAIN. THIS SHOULD LINGER UNTIL AROUND 13Z SUNDAY...WHEN IT
BECOMES ALL RAIN INTO THE REST OF THE DAY. MADISON MAY BE MORE ON
THE BORDERLINE BETWEEN LIGHT RAIN AND LIGHT FREEZING RAIN/LIGHT
SLEET. THIS SHOULD TRANSITION TO RAIN BY 12Z SUNDAY HERE.

THUS...THERE IS A PERIOD OF LIGHT SNOW/SLEET/ICE ACCUMULATIONS
EXPECTED BETWEEN 07Z AND 13Z SUNDAY AT TAF SITES. A FEW HUNDREDTHS
OF AN INCH OF ICE ACCUMULATION IS EXPECTED...ALONG WITH SNOW/SLEET
ACCUMULATIONS UNDER AN INCH AT THE EASTERN SITES.

MAINLY MVFR CATEGORY CEILINGS AND VISIBILITIES ARE POSSIBLE WITH THE
MIXED PRECIPITATION LATER TONIGHT INTO SUNDAY MORNING. THESE SHOULD
THEN DROP TO AROUND OR BELOW ALTERNATE MINIMUMS SUNDAY
AFTERNOON...LINGERING INTO SUNDAY EVENING.

&&

.MARINE...

A TIGHTENING PRESSURE GRADIENT...AND DEVELOPING STEEP LOW LEVEL
LAPSE RATES OVER THE NEARSHORE WATERS...SHOULD ALLOW WIND GUSTS TO
REACH GALE FORCE LATER TONIGHT INTO SUNDAY MORNING. GUSTS TO 35
KNOTS ARE EXPECTED...WITH HIGH WAVES DEVELOPING WITH THE ONSHORE
WINDS. THUS...ISSUED A GALE WARNING FROM 09Z TO 18Z SUNDAY.

A SMALL CRAFT ADVISORY WILL BE NEEDED IN THE AFTERNOON SUNDAY...AS
GUSTY WINDS AND HIGH WAVES SUBSIDE. ANOTHER SMALL CRAFT ADVISORY MAY
BE NEEDED MONDAY...WITH GUSTY WEST WINDS DEVELOPING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...

WI...WINTER WX ADVY FROM 07Z TO 13Z SUNDAY FOR
     WIZ046-047-051-052-057>060-064>066-070>072.
LM...GALE WARNING LMZ643>646 FROM 09Z-18Z SUNDAY.

TONIGHT AND SUNDAY/AVIATION/MARINE...WOOD
SUNDAY NIGHT THROUGH THURSDAY...MBK
Hazardous weather outlook, Apr 9, 3:25 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT SAT APR 9 2016

WIZ046-047-051-052-056>060-062>072-102030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
325 PM CDT SAT APR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A PERIOD OF LIGHT SNOW...SLEET AND LIGHT FREEZING RAIN IS EXPECTED
AFTER MIDNIGHT TONIGHT. SLICK SPOTS CREATING HAZARDOUS TRAVEL IS
EXPECTED OVER A PART OF SOUTHEAST AND EAST CENTRAL WISCONSIN. A
WINTER WEATHER ADVISORY IS IN EFFECT FROM 2 AM CDT THROUGH 8 AM
CDT SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE WINTRY MIX OF PRECIPITATION WILL TRANSITION TO OCCASIONAL
LIGHT RAIN AND SHOWERS SUNDAY MORNING AS TEMPERATURES RISE ABOVE
FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS.

LMZ643>646-102030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CDT SAT APR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

BLUSTERY SOUTH TO SOUTHEAST WINDS ARE EXPECTED TO REACH GALE
CRITERIA LATE TONIGHT. A GALE WARNING GOES INTO EFFECT AT 4 AM
CDT EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

SOUTH TO SOUTHEAST WINDS WILL CONTINUE TO REACH GALE CRITERIA AT
TIMES THROUGH SUNDAY MORNING.

NORTHWEST WINDS BEHIND A COLD FRONT MAY REACH SMALL CRAFT ADVISORY
LEVELS ON MONDAY.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Apr 9, 9:47 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
947 AM CDT SAT APR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             3 WNW BEAVER DAM        43.48N 88.89W
04/09/2016  M4.2 INCH        DODGE              WI   CO-OP OBSERVER

            24-HOUR TOTAL.

0700 AM     SNOW             2 WNW BEAVER DAM        43.48N 88.87W
04/09/2016  M3.2 INCH        DODGE              WI   CO-OP OBSERVER

            24-HOUR TOTAL.

0700 AM     SNOW             3 NW SHEBOYGAN          43.78N 87.76W
04/09/2016  M2.5 INCH        SHEBOYGAN          WI   COCORAHS

0700 AM     SNOW             3 N SHEBOYGAN           43.79N 87.72W
04/09/2016  M2.5 INCH        SHEBOYGAN          WI   COCORAHS

0700 AM     SNOW             2 SW FOND DU LAC        43.76N 88.48W
04/09/2016  M2.0 INCH        FOND DU LAC        WI   CO-OP OBSERVER

            24-HOUR TOTAL.

0700 AM     SNOW             3 SE PRINCETON          43.82N 89.09W
04/09/2016  M4.2 INCH        GREEN LAKE         WI   COCORAHS

&&

JTS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 12:07 AM CDTSmall Craft AdvisoryMKX10 hr
Apr 9, 10:04 AM CDTGale WatchMKX6 hr
Apr 9, 3:34 PM CDTWinter Weather AdvisoryMKXColumbia, Dodge, Fond du Lac, Green Lake, Jefferson, Kenosha and 8 more16 hr

Nearby

Gale Warnings in Wisconsin, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.